Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
186 Posts
Discussion Starter · #1 ·
I'm sorry that this is a duplicate post. I accidentally posted it in the secondary disorder section, and I don't know how to move it.

I stopped taking Zoloft (50mg) cold turkey on April 14. I had previously been taking 20mg Lexapro. I know it's not a good idea to stop like this, but I figured that my dose was very low anyway. Luckily, I didn't really have any withdrawal effects. My only problem is that I don't feel like myself. I have no idea if it's related to stopping the Zoloft. Since that time, I have had horrible fatigue. I'm extremely tired throughout the day, and I usually have to take a nap in the evening. It's been terrible because I'm taking summer classes, and getting up in the morning has been so difficult. I don't understand why I have no energy at all. Could this be a withdrawal effect from the SSRI? I've been thinking about having blood work done to rule out any other problems.
 

·
Banned
Joined
·
3,667 Posts
It very well could be. It really depends on the individual. For me, taking any SSRI made me feel fatigued/lethargic/apathetic/etc, so I've never personally experienced withdrawal symptoms like this.

Did you talk to your doctor about your decision to stop cold turkey?

Even if you didn't, you might want to consider talking to him now that you aren't feeling like yourself.
 

·
Registered
Joined
·
186 Posts
Discussion Starter · #4 ·
Did you talk to your doctor about your decision to stop cold turkey?
I actually didn't. He really annoys me sometimes, because he never even bothers to ask about my medication. If he does mention it, he can't even remember what I'm taking/took. I feel like for the money he's charging me, he can at least make an effort to know relevant details.

Would it help at all if I started taking the Zoloft again and tapered down? Or, does that not make any sense?
 
1 - 4 of 4 Posts
Top